Losartan and Skin rash - from FDA reports
Skin rash is found among people who take Losartan, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Amlodipine, and have High blood cholesterol. This review analyzes which people have Skin rash with Losartan. It is created by eHealthMe based on reports of 56,396 people who have side effects when taking Losartan from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 20, 2017
56,396 people reported to have side effects when taking Losartan.
Among them, 2,205 people (3.91%) have Skin rash
Number of reports submitted per year:
Time on Losartan when people have Skin rash *:
- < 1 month: 39.08 %
- 1 - 6 months: 36.78 %
- 6 - 12 months: 3.45 %
- 1 - 2 years: 5.75 %
- 2 - 5 years: 9.2 %
- 5 - 10 years: 2.3 %
- 10+ years: 3.45 %
Gender of people who have Skin rash when taking Losartan *:
- female: 62.46 %
- male: 37.54 %
Age of people who have Skin rash when taking Losartan *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.29 %
- 20-29: 0.4 %
- 30-39: 2.19 %
- 40-49: 9.04 %
- 50-59: 19.35 %
- 60+: 68.72 %
Top conditions involved for these people *:
- High Blood Cholesterol (250 people, 11.34%)
- Rheumatoid Arthritis (196 people, 8.89%)
- Diabetes (141 people, 6.39%)
- Pain (117 people, 5.31%)
- Multiple Myeloma (115 people, 5.22%)
Top co-used drugs for these people *:
- Amlodipine (231 people, 10.48%)
- Humira (220 people, 9.98%)
- Metformin (198 people, 8.98%)
- Aspirin (136 people, 6.17%)
- Simvastatin (117 people, 5.31%)
Top other side effects for these people *:
- Itching (495 people, 22.45%)
- Fatigue (241 people, 10.93%)
- Diarrhea (231 people, 10.48%)
- Breathing Difficulty (220 people, 9.98%)
- Pain (197 people, 8.93%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Skin rash when taking Losartan?
- Check symptoms - is skin rash caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsSkin rash and drugs with ingredients of losartan potassium.
Expand the study to include reports from both FDA and eHealthMeSkin rash and Losartan from FDA and eHealthMe reports
Losartan has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from Losartan 59,765 users)
Skin rash has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 290,935 Skin rash patients).
Browse all side effects of Losartana b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Skin rashSkin rash
Could your condition cause Skin rashSkin rash
What would happen?
Questions to the study
User reviews to the study
Hello everyone 😷! New Mexico Norm here . Found this site while on one of my internet explorations. Often thought I needed a way to vent, ask questions (other than a physician) and feel as though there may be a way to get some comfort from others experiences and maybe vice versa. We'll ...
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting ...
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to ...